Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/243886
Type: Artigo
Title: Smale flows on S-2 X S-1
Author: Rezende, Ketty A. de
Ledesma, Guido G. E.
Manzoli Neto, Oziride
Abstract: In this paper, we use abstract Lyapunov graphs as a combinatorial tool to obtain a complete classification of Smale flows on S-2 x S-1. This classification gives necessary and sufficient conditions that must be satisfied by an (abstract) Lyapunov graph in order for it to be associated to a Smale flow on S-2 x S-1.
In this paper, we use abstract Lyapunov graphs as a combinatorial tool to obtain a complete classification of Smale flows on S-2 x S-1. This classification gives necessary and sufficient conditions that must be satisfied by an (abstract) Lyapunov graph in
Subject: Lyapunov, Grafos de
Smale, Fluxos de
Conley, Teoria do índice de
Country: Reino Unido
Editor: Cambridge University Press
Citation: Smale Flows On S-2 X S-1. Cambridge Univ Press, v. 35, p. 1546-1581 AUG-2015.
Rights: fechado
fechado
Identifier DOI: 10.1017/etds.2015.2
Address: https://www.cambridge.org/core/journals/ergodic-theory-and-dynamical-systems/article/smale-flows-on-mathbbs2times-mathbbs1/9614D5A7AAF615211DC5D01BC59CF0C7
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000357605900009.pdf586.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.